# SDR AALA2009021100079

- Difficulty date: January 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 50,891 hours, 32,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AFT SIDE HAS CORROSION FROM LONGERON 29 RIGHT TO LONGERON 28 LEFT AT STATION 1231.  REMOVED CORROSION AND INSTALLED J ANGLE DOUBLER PER AARD 53-10-00-14.
